# SDR IPXA2022072284449

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Plate
- Part number: A5378103821500
- Part serial: NSN
- Condition: Cracked
- Location: M/C Rh Fr38 Str2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGRH MAIN CABIN BETWEEN FRAME 38.1 AND FRAME 38.2 AT FLOOR LEVEL STR 26 SUPPORT WEB IS CRACKEDREMOVED AND REPLACED IAW SRM 51-40-21
